MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186301510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon rupture occurred.The patient underwent lower limb angioplasty procedure.A 3.0mm x 150mm x 150cm, otw coyote? balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon was inflated to 6 atmospheres and was rupture to greater than the nominal pressure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Detailed information was not provided to bsc.A good-faith effort was made to acquire the necessary information.Since we are unable to provide specific details at this time, a supplemental report will be submitted if additional information becomes available in the future.
 
Additional Manufacturer Narrative
Detailed information was not provided to bsc.A good-faith effort was made to acquire the necessary information.Since we are unable to provide specific details at this time, a supplemental report will be submitted if additional information becomes available in the future.Device evaluated by mfr: the coyote was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a longitudinal tear 31mm from the tip and is approximately 9mm long.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The patient underwent lower limb angioplasty procedure.A 3.0mm x 150mm x 150cm, otw coyote? balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon was inflated to 6 atmospheres and ruptured at greater than the nominal pressure.There were no patient complications as a result of this event.

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22090760
Report Number2124215-2025-34381
Device Sequence Number6906760
Product Code DQY
UDI-Device Identifier08714729796589
UDI-Public(01)08714729796589(17)270806(10)34582552
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939186301510
Device Catalogue NumberH74939186301510
Device Lot Number0034582552
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown